# SDR SIMA20190103002

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 29,654 hours, 27,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 69069
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY NR 2 WILL NOT HOLD A CHARGE. C/A-T/S EMERGENCY LIGHTING AND FOUND NR 2 EPSU CHARGER INOP. REMOVED AND REPLACED NR 2 EMERGENCY CHARGER OPS CHECK GOOD IAW W/C 33-700-19.
